Breast Pain After 1 Month Injection?

Illustration of Breast Pain After 1 Month Injection?
Illustration: Breast Pain After 1 Month Injection? d2hy56m2o6qi9y.cloudfront.net

Tonight, I’m not married yet. I injected 1 month ago 2 weeks ago because of PT’s demands, then ahead of 2-3 days I had a headache with body heat + weakness until 1 week was just good. Now my breasts are aching and tense for more than 4 days. Gmnaa huh ??

1 Answer:

Greetings HealthReplies.com,
Thank you for asking at HealthReplies.com.
Complaints of breast pain and breast tension may be a side effect of the 1-month KB injection that you use. Because 1 month of birth control contains hormonal drugs, these injectable Kb affect your reproductive system and cause pain or tension in your breasts, especially in certain phases in your female hormonal cycle. If you are not married, then you should not need to use birth control injections, especially if you do not have sex during your marriage. The existence of KB injection regulations required by your agency, is intended to prevent the risk of pregnancy because of your sexual activity that you might do in the future. So if you make sure not to have any sexual relations while in the agency, then the KB injection should not be needed.
However, in addition to the effects of KB injection, several other conditions can also cause your breasts to feel tense and painful, such as:
1. inflammation or infection of the breast
2. before or during menstruation
3. breast tumors that compress the surrounding tissue
4. pregnancy
While complaints of headaches and body heat that you feel may be caused by a condition of your stamina decreases, suffering from early symptoms of flu, or physical fatigue, although these complaints can also be caused by side effects from the initial use of KB injections.
However, to ensure the cause of your current complaints, and to control your complaints, we recommend that you consult directly with your family doctor or your obstetrician. The doctor will do an examination of the complaints you feel, if needed, supporting tests can be done, such as breast ultrasound examination. The results of the examination will be a reference for your doctor to provide treatment and care for you.
For now, avoid using bras that are too tight, avoid sleeping late, and avoid stress to prevent complaints that you feel are increasing.
Thus the info we can convey.

: by

Related Question

Dark Eye After Cataract And Pterygium Operations?

Dark Eye After Cataract And Pterygium Operations?

(2 years ago)

In the afternoon, my mother finished eye surgery on 27 February 2019 because there was a cataract and flesh growing around the cornea of ​​the eye to the end of the eye near th...

Eye Pain And Dilation Of Blood Vessels?

Eye Pain And Dilation Of Blood Vessels?

(1 year ago)

I want to ask, so my eyes are sore and there are visible red vessels in my eyes .. it’s very visible, but it has appeared recently, I suppose why, and what is the solution. t...

Diarrhea Accompanied By Nausea, Vomiting And Body Weakness?

Diarrhea Accompanied By Nausea, Vomiting And Body Weakness?

(1 year ago)

Good afternoon doctor...

Leave a Reply

Your email address will not be published. Required fields are marked *